# SDR SWIA200718078

- Difficulty date: March 31, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 30,293 hours, 39,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE MAIN CABIN DOOR DOES NOT ILLUMINATE.  RELAMPED EMERGENCY LIGHT BULB ABOVE MAIN CABIN DOOR.  OPERATIONAL CHECK GOOD.
